Functional Analysis

[26] On the structure of band edges of 2-dimensional periodic elliptic operators

Nikolay Filonov Steklov Mathematical Institute Ilya Kachkovskiy Michigan State University

Functional Analysis mathscidoc:1911.43025

Acta Mathematica, 221, (1), 59 – 80, 2018
[ Download ] [ 2019-11-28 11:29:14 uploaded by actaadmin ] [ 761 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] Bernstein- and Markov-type inequalities for rational functions

Sergei Kalmykov Shanghai Jiao Tong University Béla Nagy University of Szeged Vilmos Totik University of Szeged

Functional Analysis mathscidoc:1911.43014

Acta Mathematica, 219, (1), 21 – 63, 2017
[ Download ] [ 2019-11-26 15:59:47 uploaded by actaadmin ] [ 657 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] Variational characterization for the planar dual Minkowski problem

Yong Huang Hunan University Yongsheng Jiang Zhongnan University of Economics andLaw

Functional Analysis mathscidoc:1911.12001

Journal of Functional Analysis, 277, (7), 2209-2236, 2019
[ Download ] [ 2019-11-25 13:57:08 uploaded by YHuang ] [ 859 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] Monotonicity and circular cone monotonicity associated with circular cones

Jinchuan Zhou Jein-Shan Chen

Functional Analysis mathscidoc:1910.43928

Set-Valued and Variational Analysis, 25, (2), 211-232, 2017.6
[ Download ] [ 2019-10-20 22:50:49 uploaded by Jein_Shan_Chen ] [ 681 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] SOC-monotone and SOC-convex functions vs. matrix-monotone and matrix-convex functions

Shaohua Pan Yungyen Chiang Jein-Shan Chen

Functional Analysis mathscidoc:1910.43927

Linear Algebra and its Applications, 437, (5), 1264-1284, 2012.9
[ Download ] [ 2019-10-20 22:50:30 uploaded by Jein_Shan_Chen ] [ 582 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[31] A merit function method for infinite-dimensional SOCCPs

Yungyen Chiang Shaohua Pan Jein-Shan Chen

Functional Analysis mathscidoc:1910.43911

Journal of Mathematical Analysis and Applications, 383, (1), 159-178, 2011.11
[ Download ] [ 2019-10-20 22:45:44 uploaded by Jein_Shan_Chen ] [ 497 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[32] The No Trade Principle and the Characterization of Compact Beliefs

Man-Chung Ng Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43784

[ Download ] [ 2019-10-20 21:41:20 uploaded by Ngai_Ching_Wong ] [ 499 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[33] Disjointness preserving linear operators of wiener ring

Ngai-Ching Wong NGAI-CHING WONG

Functional Analysis mathscidoc:1910.43777

2006.1
[ Download ] [ 2019-10-20 21:39:02 uploaded by Ngai_Ching_Wong ] [ 515 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[34] Operator Ideals Arising from Generating Sequences

Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43773

673-689, 2012
[ Download ] [ 2019-10-20 21:36:05 uploaded by Ngai_Ching_Wong ] [ 454 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[35] Rank preserving in integral extensions of commutative c^*-algebras

Chung-Wen Tsai Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43772

Taiwanese Journal of Mathematics, 16, (2), 545-553, 2012
[ Download ] [ 2019-10-20 21:35:47 uploaded by Ngai_Ching_Wong ] [ 535 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[36] Superimposed optimization methods for the mixed equilibrium problem and variational inclusion

Yonghong Yao Yeong-Cheng Liou Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43771

Journal of Global Optimization, 57, (3), 935-950, 2013.11
[ Download ] [ 2019-10-20 21:35:30 uploaded by Ngai_Ching_Wong ] [ 477 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[37] Continuous selections and fixed points of multi-valued mappings on noncompact or nonmetrizable spaces

Lai-Jiu Lin Ngai-Ching Wong Zenn-Tsuen Yu

Functional Analysis mathscidoc:1910.43751

Proceedings of the American Mathematical Society, 133, (11), 3421-3427, 2005
[ Download ] [ 2019-10-20 21:29:28 uploaded by Ngai_Ching_Wong ] [ 522 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[38] Power compact disjointness preserving operators on continuous functions

Ying-Fen Lin Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43750

Irish Math. Soc. Bull, 55, 11-18, 2005.5
[ Download ] [ 2019-10-20 21:29:09 uploaded by Ngai_Ching_Wong ] [ 280 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[39] A Murrayvon Neumann Type Classification of <i>C</i>*-algebras

Chi-Keung Ng Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43738

369-395, 2015
[ Download ] [ 2019-10-20 21:24:38 uploaded by Ngai_Ching_Wong ] [ 471 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[40] Isometries of real Hilbert C-modules

Ming-Hsiu Hsu Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43735

Journal of Mathematical Analysis and Applications, 438, (2), 807-827, 2016.6
[ Download ] [ 2019-10-20 21:23:48 uploaded by Ngai_Ching_Wong ] [ 542 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[41] On the solution existence of generalized vector quasi-equilibrium problems with discontinuous multifunctions

BT Kien NQ Huy Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43730

Taiwanese Journal of Mathematics, 13, 757-775, 2009
[ Download ] [ 2019-10-20 21:21:58 uploaded by Ngai_Ching_Wong ] [ 507 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[42] Strong convergence theorems by a hybrid extragradient-like approximation method for asymptotically nonexpansive mappings in the intermediate sense in Hilbert spaces

Eskandar Naraghirad Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43728

Journal of Inequalities and Applications, 2011, (1), 119, 2011.12
[ Download ] [ 2019-10-20 21:21:05 uploaded by Ngai_Ching_Wong ] [ 472 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[43] Maps Preserving Schatten-Norms of Convex Combinations

David Li-Wei Kuo Ming-Cheng Tsai Ngai-Ching Wong Jun Zhang

Functional Analysis mathscidoc:1910.43726

Abstract and Applied Analysis, 2014, 2014
[ Download ] [ 2019-10-20 21:20:31 uploaded by Ngai_Ching_Wong ] [ 486 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[44] Regularized hybrid iterative algorithms for triple hierarchical variational inequalities

Lu-Chuan Ceng Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43724

Journal of Inequalities and Applications, 2014, (1), 490, 2014.12
[ Download ] [ 2019-10-20 21:20:04 uploaded by Ngai_Ching_Wong ] [ 485 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[45] Attractive points and Halpern-type strong convergence theorems in Hilbert spaces

Wataru Takahashi Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43722

Journal of Fixed Point Theory and Applications, 17, (2), 301-311, 2015.6
[ Download ] [ 2019-10-20 21:19:30 uploaded by Ngai_Ching_Wong ] [ 480 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[46] Some converses of the strong separation theorem

Hwa-Long Gau Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43720

Proceedings of the American Mathematical Society, 124, (8), 2443-2449, 1996
[ Download ] [ 2019-10-20 21:18:18 uploaded by Ngai_Ching_Wong ] [ 520 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[47] Constructing space-filling curves of compact connected manifolds

Ying-Fen Lin Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43718

Computers &amp; Mathematics with Applications, 45, (12), 1871-1881, 2003.6
[ Download ] [ 2019-10-20 21:17:06 uploaded by Ngai_Ching_Wong ] [ 524 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[48] Geometric pre-ordering on C*-algebras

Chi-Wai Leung Chi-Keung Ng Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43716

Journal of Operator Theory, 115-128, 2010.1
[ Download ] [ 2019-10-20 21:16:33 uploaded by Ngai_Ching_Wong ] [ 478 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[49] Strong convergence theorems for semigroups of asymptotically nonexpansive mappings in Banach spaces

DR Sahu Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43715

Abstract and Applied Analysis, 2013, 2013
[ Download ] [ 2019-10-20 21:16:17 uploaded by Ngai_Ching_Wong ] [ 529 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[50] Orthogonally additive and orthogonally multiplicative holomorphic functions of matrices

Qingying Bu Chingjou Liao Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43714

Annals of Functional Analysis, 5, (2), 80-89, 2014
[ Download ] [ 2019-10-20 21:16:00 uploaded by Ngai_Ching_Wong ] [ 488 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved